Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

mad at therapist. Am on a Quest to find new drug

Posted by Amanda S on April 2, 2000, at 9:22:51

It all started last thursday. I called the docs office to see if I could take metabolite (natural weight loss pill- except for the ephdran). She said I couldn't take it. That message was sent via receptionist. No reason why. I tried calling back that day and all Friday, but no response. I also decided again that I didn't want to take lamictal anymore because of my hair loss. I'd rather be moody than lose my hair. I tried getting off it once already, but talked myself back into it. Saturday afternoon my husband called the answering service for my pdocs office and told the operator it was an emergency that my therapist needed to call us. He shouldn't of said it was an emergency, but when noone returns your calls, it's frustrating. She did call immediately and my husband quickly reminded her about our last visit. She said, "If you ever need to speak to Dr.Pat and she doesn't return your call, then call the answering service once again and have them get in touch with me and I will make sure DR.Pat will get the message." She wanted to speak to me and I told her I wanted to get off the lamictal asap. She said, " If you can't abide by our treatment than you need to find another doctor." She also said she wouldn't call Dr. Pat, because she said I wouldn't lose my hair by Thursday. I knew that, but I was uncertain about weaning myself off the lamictal. I have gone cold turkey before and it was awful. I am embarrassed about seeing Dr. Pat (the psychiatrist). I need to find something to replace the lamictal so I have to go see her again to find out what to do. Don't have time yet to find anther damn doctor. Will be going to Mexico in a couple of weeks. I am looking for support here, did I do the wrong thing, I am not a bothersome person, I only see my therapist every other week and I only take one kind of medicine except for klonopin every now and then. She really made me feel bad. Also, they got a new receptionist and she is very rude and I am not the only one that has had problems with her. Thank you for listening.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Amanda S thread:28693
URL: http://www.dr-bob.org/babble/20000401/msgs/28693.html